# SDR 95FDEA00089

- Difficulty date: January 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19136
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 65196721
- Condition: Corroded
- Location: Bs 1057-1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (71C708-02) BS 1057-1110, WL 149, RBL 20 ON SCUFF PLATE T-STRAP.  REMOVED AND REPLACED T-STRAP PER DRAW NR 65-20732-4.
